Reference Type | Journal (article/letter/editorial) |
---|
Title | Exact normalized eigenfunctions for general deformed Hulthén potentials |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Hall, Richard L. | Author |
---|
Saad, Nasser | Author |
Sen, K. D. | Author |
Year | 2018 (December) | Volume | 59 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.5043484Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5771695 | Long-form Identifier | mindat:1:5:5771695:0 |
---|
|
GUID | 0 |
---|
Full Reference | Hall, Richard L., Saad, Nasser, Sen, K. D. (2018) Exact normalized eigenfunctions for general deformed Hulthén potentials. Journal of Mathematical Physics, 59. 122103pp. doi:10.1063/1.5043484 |
---|
Plain Text | Hall, Richard L., Saad, Nasser, Sen, K. D. (2018) Exact normalized eigenfunctions for general deformed Hulthén potentials. Journal of Mathematical Physics, 59. 122103pp. doi:10.1063/1.5043484 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 59. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.